# SDR DHL2001363023

- Difficulty date: September 14, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT THE DOORS LIGHT ON THE MWP ILLUMINATED AND WOULD NOT TEST. CYCLED MAIN CARGO DOOR PERFORMED DOOR SYS TEST IAW M/M 52-71-00 OPS CHECKED OK.
